Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("HENDRICKS WJ")

Results 1 to 5 of 5

  • Page / 1

Export

Selection :

  • and

AN ACCOUNT OF SELF-ORGANIZING SYSTEMS.HENDRICKS WJ.1976; S.I.A.M. J. COMPUTG; U.S.A.; DA. 1976; VOL. 5; NO 4; PP. 715-723; BIBL. 9 REF.Article

MULTIPLE POINTS FOR TRANSIENT SYMMETRIC LEVY PROCESSES IN RDHENDRICKS WJ.1979; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DEU; DA. 1979; VOL. 49; NO 1; PP. 13-21; BIBL. 20 REF.Article

A DIMENSION THEOREM FOR SAMPLE FUNCTIONS OF PROCESSES WITH STABLE COMPONENTS.HENDRICKS WJ.1973; ANN. PROBAB.; U.S.A.; DA. 1973; VOL. 1; NO 5; PP. 849-853; BIBL. 10 REF.Article

AN EXTENSION OF A THEOREM CONCERNING AN INTERESTING MARKOV CHAIN.HENDRICKS WJ.1973; J. APPL. PROBABIL.; G.B.; DA. 1973; VOL. 10; NO 4; PP. 886-890; BIBL. 2 REF.Article

A UNIFORM LOWER BOUND FOR HAUSDORFF DIMENSION FOR TRANSIENT SYMMETRIC LEVY PROCESSESHENDRICKS WJ.1983; ANNALS OF PROBABILITY; ISSN 0091-1798; USA; DA. 1983; VOL. 11; NO 3; PP. 589-592; BIBL. 11 REF.Article

  • Page / 1